Title: Iterative inversion of structured matrices
Authors: Pan, VY ×
Van Barel, Marc
Wang, XM
Codevico, Gianni #
Issue Date: May-2004
Publisher: Elsevier science bv
Series Title: Theoretical computer science vol:315 issue:2-3 pages:581-592
Abstract: Iterative processes for the inversion of structured matrices can be further improved by using a technique for compression and refinement via the least-squares computation. We review such processes and elaborate upon incorporation of this technique into the known frameworks. (C) 2004 Elsevier B.V. All rights reserved.
ISSN: 0304-3975
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science